It is currently Thu Aug 24, 2017 1:17 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Aug 21, 2012 12:40 am 
Offline
Average Poster
Average Poster

Joined: Mon Aug 13, 2012 12:22 am
Posts: 21
i feel like i have been posting way too much lately but i dont have anyone else to ask these kind of questions. Thanks for your patience guys. Ok im on day 6, taking between 4-6mg suboxone a day. I noticed today that im extremely tense, and twitchy. Kind of like when i did meth about 10 yrs ago. I feel like people are looking at me like a tweaker. i dont think the twitching is that obvious to other people but it is really bothering me. i seem to be bouncing between extremely tired and wired today. Has anyone else experienced this? Is it because the suboxone is builing up in my system? Im not really liking these feelings.Im thinking i should adjust my dose in the morning, maybe take less?


Top
 Profile  
 
 Post subject: Anxiety
PostPosted: Tue Aug 21, 2012 7:58 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2803
Location: Southwest
Taking less would be my guess too. Some just react different to Sub than others. The main thing is to try to not get too antsy over this. It sounds like anxiety but I'm guessing from my computer. Ask your doctor although I doubt if he/she will know anymore than we do. My opinion is mostly on the taking less side. Give it a try and let me know, okay?

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Fri Aug 24, 2012 2:52 pm 
Offline
One Month or More
One Month or More

Joined: Fri Aug 24, 2012 2:21 pm
Posts: 39
Wanted you not to think we read and just dismiss. I haven't suffered any of these type of symptoms until I started to wean. Why are your doses going up and down? Should be on one steady flow. I got these types of feelings with the withdrawal I am suffering through.

Best to contact your Dr. They will know, knowing your circumstances.

Good Luck...


Top
 Profile  
 
Our Sponsors
 Post subject: Very Common
PostPosted: Mon Aug 27, 2012 10:09 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Jun 08, 2009 4:04 pm
Posts: 391
Hello.....

I have been on sub over 3 1/2 yrs and what you are describing is common and I have heard this from other members. Usually if I am not on my schedule same time everyday and end up being more than 6mgs.....I will twich or have uncontrollable flexes in my arms or legs. I especially get cramps in my calves and feet. I am not sure what mg you are taking but this only usually happens when I am laying down or getting ready to go to sleep...............

Jim


Top
 Profile  
 
 Post subject: One More Thing
PostPosted: Mon Aug 27, 2012 10:26 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Jun 08, 2009 4:04 pm
Posts: 391
Sorry..........I wanted to add one more thing. Lowering your dose will help this go away and as suggested you may want to talk to your doctor about it.

Jim


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group